# SDR AALA202202113948

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 50,115 hours, 24,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS CAME ON WHILE SWITCH WAS IN "ARM" MODE. REPLACED SWITCH 4WL SIGN/EMERGENCY EXIT LIGHT PER TSM 33-51-00-810-881-A.
